You are here: Orthoped » Podiatry & Foot Questions » scarring after using corn removers

scarring after using corn removers

1
SHARE

I am a hopeless sandal wearer that works out regularly.
I began to notice pain and reddening in one spot of both little toes…so I rushed out and got corn removers.
i followed the directions and took them off 48hrs later (last night) and now it seems that I have areas of white smooth skin where the pads had once been.
I am an african american female and I am wondering if this will go away on its own or will I need to treat the area again to regain the color?
Whats happening to my piggies?

SHARE
Previous articleis it jammed?
Next articlechipped elbow

1 COMMENT

  1. It is impossible to tell how much damage is done. You are best to treat these areas with a great deal of kindness. Keep them covered with a mild topical antibiotic and bandaids. The acid in the corn removers burns the skin. P.S. I NEVER recommend these to anyone

LEAVE A REPLY